# SDR HNAA2009051500154

- Difficulty date: May 14, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N827EX
- Make and model: Dhav DHC8102
- Aircraft serial: 390
- Aircraft time: 35,256 hours, 38,779 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: DH103024600C
- Part serial: 2438S8
- Condition: Burned
- Location: Flight Deck
- Part time: 41,398 hours, 45,926 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FISH ODOR IN COCKPIT. INSPECTED ALL INVERTERS, FOUND PRIMARY INVERTER TWICE AS HOT AS OTHER 2 (INVERTERS), REMOVED AND REPLACED TOP PRIMARY INVERTER. GROUND RAN ACFT, NO DEFECTS OR NEW ODOR NOTED, OPS CK'D
